I have been tappered off the drug Effexor and now I have stopped taken it for 5 days. What can I...
do to help with the withdrawl side effects
patience is the key, drinking lot of water and taking your mind off of the problem.
What are the symptoms of your withdrawal? Weaning off of Effexor should be a very slow process. If you wean to fast the withdrawals can be quite severe. If it has been five days it should pass within a few days. If not, talk to your doctor. My doctor weaned me off to fast and my withdrawals were really bad and I had to stay home two days from work. But it only lasted about 5 days. Your doctor should have a plan for this. Good luck.
by JesadaB4 years ago
Two hubs have been unpublished due to "unrelated links" that I have taken off.Two of my hubs have been unpublished for "unrelated links" which was not true, so I totally took off all the links and...
by Daffy Duck5 years ago
Which cartoon/kids program would you like to see taken off the air?
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.